# SDR UIEA2012121900555

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 56,543 hours, 8,502 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

OIL QTY OF NR 4 ENGINE WENT TO ZERO.  SHUTDOWN ENGINE IAW QRH.  PERFORMED ENGINE INSPECTION IAW AMM 79-00-00/601.  ACCOMPLISHED ENGINE WINDMILLING INSPECTION IAW AMM 72-00-00/601. DURING ENGINE INSPECTION, THE OIL PRESSURE TRANSMITTER WAS FOUND TO BE LEAKING. THE TRANSMITTER OIL LINE WAS SECURED IAW AMM 79-32-01.  HIGH POWER RUN WAS ACCOMPLISHED IAW 71-00-00 AND NO LEAKS WERE NOTED.  THE WINDMILL INSPECTION FOUND NO DEFECTS.  ACFT DEPARTED WITH NO FURTHER INCIDENT.
